# SDR ABXA9700349

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE RIGHT WING TRAILING EDGE AFT VERTICAL WEB CRACKED AT RIGHT OUTBOARD SPOILER REACTION ARM.  REPAIRED CRACK IAW DC-9 SRM CHAPTER 57-01, FIGURE 3 SHEET 2.
